# SDR DALA2024021001840

- Difficulty date: February 8, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 21,425 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 70 S40l-41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3005, DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED. ERA 615438-14 SECTION ISSUED FOR FUSELAGE SKIN REPAIR AT FR 70 - FR 71, S-41L TO S-40R. CORRECTIVE ACTION: REMOVED DAMAGED AREA, AND INSTALLED REPAIR PARTS PER ER/A 615438-14. DEFERRED TO MONITOR PER ER/A 615438-14. (LP 0194492)
